# SDR DALA2015102206366

- Difficulty date: October 14, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mount
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 BALLSCREW GIMBAL MOUNTS CORRODED INTERNALLY, MARKED.   REPLACED BALLSCREW IAW AMM 27-51-21.  TO BE     INSTALLED ON CARD 2751-2542.
